# SDR MASA2010121001431

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 17,085 hours, 13,361 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Fod
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION.  REMOVED FOD.
